Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 19, NWS Melbourne, FL

March 22, 2017

NWS Melbourne, FL issued this small craft advisory at Mar 22, 2017, 4:25 AM EDT. It took effect at Mar 22, 2017, 8:00 PM EDT. It was in force for 68 hr.

The area

The counties it named.

The facts

Issued
Mar 22, 2017, 4:25 AM EDT (08:25 UTC)
In effect from
Mar 22, 2017, 8:00 PM EDT
Expired
Mar 25, 2017, 4:12 PM EDT
In force
68 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

263 
WHUS72 KMLB 220825
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
425 AM EDT WED MAR 22 2017

AMZ570-231100-
/O.NEW.KMLB.SC.Y.0019.170323T0000Z-170325T1200Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
425 AM EDT WED MAR 22 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
EDT SATURDAY. 

* WINDS...NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS TONIGHT
AND BECOME EAST THROUGH FRIDAY.

* WAVES/SEAS...SEAS WILL BUILD TO 8 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ572-231100-
/O.NEW.KMLB.SC.Y.0019.170323T0300Z-170325T1200Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
425 AM EDT WED MAR 22 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
8 AM EDT SATURDAY. 

* WINDS...NORTHEAST WINDS WILL INCREASE TO 20 KNOTS TONIGHT AND 
BECOME EAST THROUGH FRIDAY.

* WAVES/SEAS...SEAS WILL BUILD TO 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-231100-
/O.NEW.KMLB.SC.Y.0019.170323T0600Z-170325T1200Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
425 AM EDT WED MAR 22 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM THURSDAY TO 8 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 2 AM THURSDAY TO 8 AM EDT
SATURDAY. 

* WINDS...NORTHEAST WINDS WILL INCREASE TO NEAR 20 KNOTS TONIGHT 
AND BECOME EAST THROUGH FRIDAY.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-575-231100-
/O.NEW.KMLB.SC.Y.0019.170323T0900Z-170325T1200Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
425 AM EDT WED MAR 22 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 8 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 5 AM THURSDAY TO 8 AM EDT
SATURDAY. 

* WINDS...WINDS WILL INCREASE TO NEAR 20 KNOTS TONIGHT AND BECOME
  EAST THROUGH FRIDAY.

* WAVES/SEAS...SEAS WILL BUILD TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-231100-
/O.NEW.KMLB.SC.Y.0019.170323T1200Z-170325T1200Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
425 AM EDT WED MAR 22 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THURSDAY TO 8 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 AM THURSDAY TO 8 AM EDT
SATURDAY. 

* WINDS...NORTHEAST WINDS WILL INCREASE TO NEAR 20 KNOTS TONIGHT 
AND BECOME EAST THROUGH FRIDAY.

* WAVES/SEAS...SEAS WILL BUILD TO 6 TO 9 FEET THURSDAY THROUGH
  FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
208 
WHUS72 KMLB 230858
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
458 AM EDT THU MAR 23 2017

AMZ550-570-572-250900-
/O.CON.KMLB.SC.Y.0019.000000T0000Z-170325T1200Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
458 AM EDT THU MAR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS...NORTHEAST WINDS INCREASING TO 20 TO 25 KNOTS THIS
  MORNING, BECOMING EAST AROUND 20 KNOTS ON FRIDAY.

* WAVES/SEAS...SEAS BUILDING TO 8 FEET OVER THE NEARSHORE WATERS
  AND UP TO 11 FEET OFFSHORE AND IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-575-250900-
/O.CON.KMLB.SC.Y.0019.170323T0900Z-170325T1200Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
458 AM EDT THU MAR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WINDS...NORTHEAST WINDS INCREASING TO 20 T0 25 KNOTS THIS
  MORNING, BECOMING EAST AROUND 20 KNOTS ON FRIDAY.

* WAVES/SEAS...SEAS BUILDING TO 9 FEET OVER THE NEARSHORE WATERS
  AND UP TO 11 FEET OFFSHORE AND IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-250900-
/O.CON.KMLB.SC.Y.0019.170323T1200Z-170325T1200Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
458 AM EDT THU MAR 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 AM EDT SATURDAY...

* WINDS...NORTHEAST WINDS WILL INCREASE TO NEAR 20 KNOTS THIS
  MORNING, BECOMING EAST BY FRIDAY.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET THROUGH FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
666 
WHUS72 KMLB 240755
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
355 AM EDT FRI MAR 24 2017

AMZ550-250800-
/O.EXT.KMLB.SC.Y.0019.000000T0000Z-170325T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
355 AM EDT FRI MAR 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SATURDAY...

* WINDS...EAST WINDS AROUND 20 KNOTS THROUGH THIS AFTERNOON,
  BECOMING 15 T0 20 KNOTS TONIGHT. 

* WAVES/SEAS...SEAS 6 TO 8 FEET INTO THIS AFTERNOON AND UP TO 7
  FEET INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-555-570-572-575-250800-
/O.EXT.KMLB.SC.Y.0019.000000T0000Z-170325T2100Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
355 AM EDT FRI MAR 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT SATURDAY...

* WINDS...EAST WINDS AROUND 20 KNOTS TODAY, BECOMING 15 TO 20 
  KNOTS OVERNIGHT THROUGH SATURDAY AFTERNOON. 

* WAVES/SEAS...SEAS 6 TO 8 FEET NEARSHORE AND 8 TO 10 FEET
  OFFSHORE TODAY, THEN SLOWLY SUBSIDING TONIGHT AND SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
650 
WHUS72 KMLB 250816
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
416 AM EDT SAT MAR 25 2017

AMZ550-250930-
/O.CAN.KMLB.SC.Y.0019.000000T0000Z-170325T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
416 AM EDT SAT MAR 25 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS EXPIRED THE SMALL 
CRAFT ADVISORY FOR THE NEARSHORE WATERS OF VOLUSIA COUNTY. 

EAST TO SOUTHEAST WINDS AROUND 15 KNOTS WILL KEEP COMBINED SEAS UP
TO 6 FEET INTO TONIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION. 

$$

AMZ552-555-570-572-575-252100-
/O.CON.KMLB.SC.Y.0019.000000T0000Z-170325T2100Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
416 AM EDT SAT MAR 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...EAST WINDS 15 TO 20 KNOTS SUBSIDING TO AROUND 15 KNOTS
  THIS AFTERNOON. 

* WAVES/SEAS...SEAS 6 TO 8 FEET WILL SLOWLY SUBSIDE THROUGH THIS 
  AFTERNOON. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
264 
WHUS72 KMLB 252012
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
412 PM EDT SAT MAR 25 2017

AMZ552-555-570-572-575-252115-
/O.CAN.KMLB.SC.Y.0019.000000T0000Z-170325T2100Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
412 PM EDT SAT MAR 25 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 22, 4:14 AM EDT, 11 minutes earlier.

Area forecast discussion, Mar 22, 4:14 AM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
414 AM EDT Wed Mar 22 2017

...Strong Rip Currents expected at east central Florida beaches
today...

.DISCUSSION...

Today...Mid level trough axis will swing east of the state this
afternoon and allow low pressure to move eastward offshore from
the Carolinas. A frontal boundary extending from the low will
approach the Volusia county coast by late afternoon allow winds to
switch to the NNE-NE into the late afternoon hours behind the
boundary as it moves through nrn areas late in the day. The
airmass across the area will initially by very dry with PWATs
between .75 to 1 inch early this morning but some low level
moisture associated with the approaching front will increase PWATs
some to 1.2 - 1.3 inches. Appears best late afternoon convergence
will occur across the nrn interior where westerly low level flow
will meet up with approaching frontal boundary very late in the
afternoon and bring a slight chance for showers. H5 temps to -15
to -16 C and sfc temps into the mid 80s would normally be
supportive of high convective chances with the presence of
adequate moisture. The forecast challenge is moisture recovery may
not be great enough to get much deep convection going. Will
forecast slight shower chances in the area of best late afternoon
convergence mainly across the far nrn areas into Lake and western
Orange counties. Highs will be in the lower 80s coast to mid 80s
across the interior. Long period northeast swells are expected at
the beaches with a moderate risk for rip currents.

Tonight...High pressure will build from the Ohio valley to the mid
Atlantic overnight with increasing onshore winds behind a trailing
front that will move offshore. NE winds will increase and become
breezy along the beaches with scattered Atlantic showers moving
onshore along the coast and diminishing some as they push into the
interior through the night. Will forecast highest POPs along the
east coast to 50 percent with lower rain chances 20-30 percent
across the interior. Lows will range from the lower to mid 60s for
the interior and mid to upper 60s along the immediate coast.

Thursday...The local weather pattern becomes dominated by strong
maritime flow in response to building high pressure (1037mb) over
the middle Atlantic states. Moisture levels appear high enough
(PWATs 1.25-1.40") to support scattered onshore-moving showers,
with coverage shifting south as the day progresses. Introduced a
slight chance for thunder, just over the marine waters for now, as
cold pool aloft helps steepen lapse rates and provides extra
vigor to convection, especially over the Gulf Stream. Strong
onshore flow and increased cloud cover will help knock down temps
several degrees relative to Wednesday, low-mid 70s most areas,
generally warmer the further inland one goes.

Friday-Tuesday...Despite a fairly amplified mid/upper level
pattern over the CONUS, weather conditions over the peninsula will
remain rather benign through early next week. Expansive high
pressure will build into the western Atlantic over the weekend
with its trailing ridge axis settled to our north. Pressure
gradient relaxes in response while still maintaining a long fetch
of E/ESE winds off the Atlantic. Moisture levels appear to low
enough to maintain a relatively dry forecast through the period.
Temps gradually warm from the mid/upper 70s Fri to more widespread
80+ readings into early next week, though coastal locations will
remain a few degrees lower given the onshore flow.

&&

.AVIATION...
An area of IFR stratus will move toward KLEE-KDAB thru 12z and
should scattered out by 14z. Otherwise VFR conds are expected into
mid afternoon until back door frontal boundary brings some MVFR CIGs
toward nrn terminals 23z-02z and srn terminals 02z-06z. Have
included VCSH some terminals toward evening through 06z as onshore
flow increases from 23/00z thru 06z.

&&

.MARINE...

Today...Westerly flow to around 10 knots this morning will become
N/NE behind a frontal boundary late in the day. NE swells to 3-5 ft
for much of the day with increasing wind waves and shorter dominant
period seas toward evening as winds switch to the N-NE.

Tonight...NE wind surge will move down the east central FL waters
through the night. Winds will increase to 20-25 knots nrn waters and
15-20 knots across the far srn waters through the night. Will hoist
SCA for nrn offshore waters at 00z and bring advisories into the srn
waters late tonight. Seas will build late tonight to 7-10 ft nrn
waters to 4-7 ft srn waters late.

Thu-Fri...Hazardous boating conditions continue as tight pressure
gradient supports a fresh to strong E/NE breeze on Thursday, and a
moderate to fresh E/SE breeze on Fri. Seas up to 9 feet nearshore
and 12 feet offshore.

Sat-Sun...Winds and seas will be slow to improve over the weekend.
Though winds are expected to gradually subside, a long fetch off
the Atlantic will push a long period swell into the east FL
coast. Overall conditions will remain marginal to poor...seas
6-8FT on Sat subsiding to 5-7FT on Sun.

&&

.FIRE WEATHER...
Today...Min Rhs will drop to 40-45 percent across the interior with
higher RHS across n coastal sections around 50 percent. No headlines
are expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  81  63  72  61 /  10  50  40  10
MCO  84  63  76  60 /  10  30  40  10
MLB  82  68  75  64 /   0  50  50  20
VRB  82  67  75  65 /   0  50  50  20
LEE  84  61  76  58 /  20  20  40  10
SFB  85  62  75  60 /  10  30  40  10
ORL  85  63  76  60 /  10  30  40  10
FPR  82  66  75  64 /   0  40  50  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 2 AM Thursday to 8 AM EDT Saturday for
     Flagler Beach to Volusia-Brevard County Line 0-20 nm.

     Small Craft Advisory from 5 AM Thursday to 8 AM EDT Saturday for
     Sebastian Inlet to Jupiter Inlet 20-60 nm-Volusia-Brevard
     County Line to Sebastian Inlet 0-20 nm.

     Small Craft Advisory from 11 PM this evening to 8 AM EDT
     Saturday for Volusia-Brevard County Line to Sebastian Inlet
     20-60 nm.

     Small Craft Advisory from 8 AM Thursday to 8 AM EDT Saturday for
     Sebastian Inlet to Jupiter Inlet 0-20 nm.

     Small Craft Advisory from 8 PM this evening to 8 AM EDT Saturday
     for Flagler Beach to Volusia-Brevard County Line 20-60 nm.

&&

Ulrich/Volkmer
Hazardous weather outlook, Mar 22, 4:17 AM EDT, 8 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
417 AM EDT Wed Mar 22 2017

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-230015-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
417 AM EDT Wed Mar 22 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.RIP CURRENT IMPACT...
Long period northeast swells will produce a moderate risk of rip
currents at east central Florida beaches today. Rip currents are
powerful channels of water flowing quickly away from shore and
most often occur at low spots or breaks in the sandbar and near
jetties and piers.

If you become caught in a rip current...yell for help. Remain
calm...do not exhaust yourself and stay afloat while waiting for
help. If you have to swim out of a rip current...swim parallel to
shore and back toward the beach when possible. Do not attempt to
swim directly against a rip current as you will tire quickly.

Always swim near a lifeguard and do not swim alone.

.WIND AND SEA IMPACT...
A frontal boundary will move across the waters this evening and
overnight and bring strong and gusty northeast winds across the
Atlantic waters. Boating conditions will become poor to hazardous
for small craft. Small craft advisories will go in effect across
the east central Florida Atlantic waters tonight.

.FIRE WEATHER IMPACT...
Low relative humidity and dry vegetation will produce a moderate
to high fire danger across east central Florida today.

.THUNDERSTORM IMPACT...
There will be a slight chance for lightning storms across the
Atlantic tonight mainly over the warmer gulf stream waters.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
Rough and pounding surf is expected at the beaches through
Saturday with an elevated risk for rip currents. Strong and gusty
onshore winds will also make wind and seas hazardous for small
craft operators into the upcoming weekend.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today.

Volkmer

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 7:10 PM EDTSpecial Weather StatementMLBOrange50 min

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.